# SDR C2XA99BT031

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 44
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING WEEKLY CHECK, FOUND GROUND ILLUMINATION LIGHTS UNDER LEFT AND RIGHT FORWARD EMERGENCY EXITS AND IN PASSENGER DOOR INOPERATIVE.  REMOVED AND REPLACED BULBS AND OPS CHECKED SYSTEM GOOD.  (M)
